# SDR RU3A20200421018

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,632 hours, 8,185 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP EXCEEDED 99 DEG. W/YELLOW INDICATOR. TEMP REACHED 107 DEG. W/NORMAL OIL PRESSURE.  TEMP RETURNED TO NORM RANGE DESCENDING FOR CAUTIONARY LANDING.
